Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Morphine

advertisement
2

Comments

  • I have been on oxycontin 80 milligrams 3 times a day along with the Gabapentin and muscle relaxers switching to fentanyl patches and every other type of pain medicine you can imagine last was the methadone which was very good. No I have the morphine pump 6.5 milligrams a day verses 240 milligrams of oxy or 90 milligram of morphine pills much better with the pump
    Bill K
  • AmyForeverAAmyForever Posts: 15
    edited 03/31/2017 - 5:18 AM

    It will take some time for your body to adjust with these
    effects..... 

  • advertisement
  • I had 8 brain surgeries and two spine surgeries in a 9 month period. I was on MS Contin for 3 years and my dr just in the last month detoxed me saying my insurance was having an issue ?? Anyway... I had side effects from day one but when i tried anything else for the pain it didnt touch it. Oh and im allergic to glue so no patches for me...I just delt with it for 3 years...now im on oxy/tylenol and it doesnt work for more than 2 hours and its killing my stomach...i see my DR. Tomorrow !! I wish you the best..its not easy..keep fighting
Sign In or Register to comment.